# SDR CA990318043

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL600*
- System (JASC): 2120 · Air Distribution System
- Part: Switch
- Part number: 1173T155
- Condition: Failed
- Location: Acu
- Part time: 6,490 hours
- Stage of operation: IN
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT ON RAMP WITH ACU ON,  AIRCRAFT FILLED WITH SMOKE.  RIGHT ACU 400 DEGREE SWITCH FOUND OUT OF TOLERANCE, 300 DEGREES HIGH.   NO INSPECTION REQUIREMENT AGAINST SWITCH.   SEE SDR CA990318042 FOR SIMILAR ACTION.
